# SDR SIMA20140722009

- Difficulty date: July 22, 2014
- Submitted: July 23, 2014
- Operation: Air carrier
- Aircraft: N504AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10044
- Aircraft time: 29,292 hours, 20,544 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 6100928
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LAVATORY CEILING LIGHT IS OUT.  R & R BULB IN AFT CTR CEILING EMER LIGHT IAW AMM 33-51-09. OPERATIONS CHECKED GOOD IAW AMM 33-51-00.
